MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Model Number 10492730
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue has been escalated to software engineering for evaluation.The trace log provided by the customer had the incorrect time frame.Siemens has requested the trace log with the correct time frame.The cause of this event is unknown.
 
Event or Problem Description
The customer reported they ran a patient on the rp 500 and the user confirms the patient id was scanned correctly, all results on the patient's chart are correct, the printouts from the analyzer are correct and the rapidcomm results are correct.When the user recalled the patient list, several results from the previous 24 hours were all overwritten with one, different patient id.There was no report of injury due to the event.
 
Additional Manufacturer Narrative
Siemens has made multiple "attempts" to acquire additional information.There has been no response from the customer.Since the hard drive is not available, no conclusion can be made.The customer stated that all rapidcomm results are correct, all printouts are correct and all patient results on the chart are correct.The logs provided do not include information required to determine the root cause.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown, ny
MDR Report Key9844902
Report Number3002637618-2020-00012
Device Sequence Number765183
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10492730
Device Catalogue Number10492730
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1